Aleksandr V. Kuz’minykh

Authors

Geombinatorics Quarterly

Aleksandr V. Kuz’minykh

2012

Article Title- On Topological Diversity of Unbounded Convex Bodies in the Hyperbolic Space

Vol Issue- Vol XXI (3), 2012 

Pages-101-109


Article Title- Unbounded Strictly Convex Bodies with usually Topological Bodies Properties in the Hyperbolic Space

Vol Issue- Vol XXII (3), 2012 

Pages-101-108


Article Title- On Diversity of Metric Spaces of any Infinite Cardinality that are Completely Determined by Almost Every Single Distance

Vol Issue- Vol XXII (3), 2012

 Pages-140-147


2009

Article Title- On Graphs that Cannot Be Represented by Linked Compact Sets

Vol Issue- Vol XVIII (3), 2009 

Pages-129-134


2008

Article Title- On Representations of Graphs with Continuum Many Vertices by Linked Congruent Curves

Vol issue- Vol XVII (3), 2008 

Pages- 129-134


2006

Article Title- Representations of Colored Infinite Graphs by Touching Afinnely Equivalent Convex Bodies

Vol Issue- Vol XVI (3) 2006 

Pages- 297-304


2005

Article Title- Polyhedral Approximations of the Sphere and Representations of Graphs

Co Authors- Chris Bailey-Kellogg

Vol Issue- Vol XV (4) 2005 

Pages-183-190


2004

Article Title- Polyhedral Approximations of the Sphere with the Unusual Geometric and Topological Properties

Co Authors- Chris Bailey-Kellog

Vol Issue- Vol XIV (2), 2004 

Pages- 55-61


2003

Article Title- On Packing with Similar Sets

Vol Issue-  Vol XII (2), 2003  

Pages- 76-85


Article Title- On Representations of Graphs by Linked Congruent Convex Curves

Vol Issue- Vol XIII (1), 2003 

Pages- 19-28


2002

Article Title- Large Sets Moving through a Narrow Hole

Vol Issue- Vol XI (3), 2002 

Pages- 91-97


2000

Article Title- Sets with “Almost Natural” Distances

Vol Issue- Vol X (1), 2000 

Pages- 38-44


1998

Article Title- Sets with Integral Distances and a Coloring of Edges of an Infinite Graph 

Vol Issue- Vol VII (4), 1998 

Pages- 132-138


Article Title- On a Partition of Sets into Homothetic Parts

Vol Issue- Vol VIII (2), 1998 

Pages- 50-54


1994

Article Title- About a Problem Concerning Functions which Preserve Unit Distance

Vol Issue- Vol III (4) 1994

 Pages- 137-139